# SDR 20000406SH053

- Difficulty date: January 7, 2000
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N92MH
- Make and model: Snias AS350BA
- Aircraft serial: 2898
- System (JASC): 6220 · Main Rotor Head
- Part: Counterweight
- Condition: Galled
- Location: Vibration Damper
- Part time: 3,022 hours
- Component: M/R Anti-Vibrator Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAD METAL FLAKING DISCOVERED AT SPHERICAL BEARING INSIDE OF FREQUENCY ADAPTERS.  FURTHER INSP REVEALED BROKEN BOLT INSIDE OF ANTI-VIBRATOR SPRING HOUSING.  UPON REMOVAL AND DISASSEMBLY OF ANTI-VIBRATOR ASSY, THE LEAD WEIGHTS WERE FOUND SEVERELY GALLED DUE TO THE LOSS OF TORQUE AND EVENTUAL FAILURE OF THE ATTACHMENT BOLT THAT SECURES THE SMALLER LEADWEIGHT TO THE INNER SHAFT OF THE ASSY.  THE ALUM LOCATING PIN HAD ALSO FAILED.  RECOMMEND DURING 500-HR ''T'' INSPECTIONS, THE LIFTING EYE PLUG BE REMOVED FROM THE TIP OF THE ANTI-VIBRATOR ASSY, AND A TORQUE CHECK BE PERFORMED ON THE LEAD WEIGHT BOLT.  (X)
